MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-90/I20-30
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and two (2) infrarenal stent graft extensions to treat an abdominal aortic aneurysm (aaa).Approximately 3.5 years post initial procedure, a type 2 endoleak (non - device related failure) of inferior mesenteric artery (ima) was reported and the physician elected to coil the ima.Now, approximately four (4) years post initial procedure, a type 1b endoleak on the right side was identified during a routine follow up.An intervention was completed.The physician elected to reline the original implanted devices with an afx2 bifurcated stent graft, a vela suprarenal stent graft extension and two (2) ovation ix extender to resolve this reported event.The patient was reported to be discharged post intervention with no issues.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported type ib endoleak from bilateral common iliac arteries, secondary endovascular procedure was confirmed.Device, user, procedure or anatomy relatedness of the for the distal loss of seal could not be determined due to the lack of a pre evas ct study.The final patient status was reported being stable.The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted; therefore, no evaluation was completed.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.Corrections: g1,2: contact office- name has been updated h6: result code: remove code 3233.H6: conclusion code: remove code 11.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8805500
Report Number2031527-2019-00322
Device Sequence Number16817779
Product Code MIH
UDI-Device Identifier00818009012630
UDI-Public(01)00818009012630(17)170708
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2017
Device Model NumberBA28-90/I20-30
Device Lot Number1251901-007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2019
Supplement Date Received by Manufacturer06/18/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COILS (NON ENDOLOGIX); VELA INFRARENAL, LOT 1247645-014; VELA INFRARENAL, LOT 1252143-010
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR